MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #3L; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #3L; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5517F301
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Injury (2348); Reaction (2414)
Date of Event 02/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported by the attorney through the filing of a claim that the patient underwent a left total knee arthroplasty on (b)(6) 2015.It is further alleged that the patient's left knee had to be revised on (b)(6) 2017 due to metal sensitivity.
 
Additional Manufacturer Narrative
Corrected data: manufacturing site for devices; an event regarding an allergic reaction a triathlon femoral component was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the product was not returned for evaluation.Medical records received and evaluation: not performed as no medical records were provided for review.Device history review: indicated all devices were manufactured and accepted into final stock on with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as product return, operative reports as well as patient history and follow up notes are needed to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIATHLON P/A CR BEADED #3L
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6986721
Report Number0002249697-2017-03143
Device Sequence Number1677057
Product Code MBH
UDI-Device Identifier07613327040920
UDI-Public07613327040920
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2020
Device Catalogue Number5517F301
Device Lot NumberALC7Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR